# SDR DL767030092

- Difficulty date: January 26, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 60,658 hours, 29,397 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE70577778
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT--AT 2500 AFTER T/O RT RSVR AND RT ENG PRESS LIGHT ILLUMINATED TOWER REPORTED SMOKE FROM RT ENGINE.  RETURNED TO LAS  NORMAL LANDING.  RT HYD QTY ON EICAS IND -0- AND RF OVERWEGHT LANDING ACT LANDING WT 273100.  FOUND NR 2 ENGINE HYD PRESSURE LINE FROM PUMP CHAFED AND LEAKING.  REPLACED NR 2 ENG EDP PRESSURE LINE PER M/M, LEAK CHECK OK.
